MAUDE Adverse Event Report: RENERVE RENERVE NERVALIGN; NERVE CUFF

RENERVE RENERVE NERVALIGN; NERVE CUFF
Model Number NA-NC3040
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Implant Pain (4561); Sinusitis (4844); Abnormal scarring (4896)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon implanted a 30x40mm nervalign nerve cuff on (b)(6) 2025 and the patient did not immediately report any issues post-operatively.The surgeon did not see the patient again until approximately on (b)(6) 2025 (~5 months), the patient reported significant pain and presented with hypertrophic scars.The surgeon revision procedure on (b)(6) 2025 was to address nerve entrapment presumed to be from a previous surgery, which he did not perform.The surgeon cut the 30x40mm cuff in half and used the material in both places where cutaneous scarring presents.Note: the nerve cuff is also provided in 10mmx10mm size, using membranes cut into half is not expected to be problematic.The linear incision (fully healed and just behind the malleolus) from the first surgery is observable at the patient's posterolateral ankle.The surgeon shared that his patient does have abnormal sensitivities / medication allergies to estradiol and norelgestromin.No previous keloid formation was observed following the primary procedure, and the patient did not share any known sensitivity to porcine materials.Since the patient continues to experience intermittent swelling and is 5-months post-op, the surgeon said he will likely plan a neurectomy and scar resection due to the significant fibrosis.The surgeon believes this occurrence to potentially be an allergic reaction.The actual name of the patient can be provided upon request.
 
Additional Manufacturer Narrative
The treating surgeon performed revision of another surgeons previous surgery, no device used and suggests a possible allergic reaction.No other adverse events have been reported for this lot (over (b)(4) sold).A review of the dhr indicates the device was manufactured to specification.There is insufficient information available to determine whether the device is responsible for the reported symptoms.

Brand Name
RENERVE NERVALIGN
Common Device Name
NERVE CUFF
Manufacturer (Section D)
RENERVE
level 10/99 queen st
melbourne, victoria 3000
AS  3000
Manufacturer (Section G)
EUROPEAN MEDICAL CONTRACT MANUFACTURING
middenkampweg 17,
ch
nijmegen, gelderland 6545
NL   6545
Manufacturer Contact
james bennett
level 10, 99 queen street
melbourne, vic 3000
AS   3000
MDR Report Key24197164
Report Number3022317591-2026-00001
Device Sequence Number10016439
Product Code JXI
UDI-Device Identifier09369998231904
UDI-Public(01)09369998231904(17)251231(10)23A0320028
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
202234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberNA-NC3040
Device Lot Number23A0210028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale